MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD DYNDTC5081B - 8"IV EXT SET NDLE FREE V SLIDE CLMP M/LU; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD DYNDTC5081B - 8"IV EXT SET NDLE FREE V SLIDE CLMP M/LU; INTRAVASCULAR ADMINISTRATION SET
Catalog Number DYNDTC5081B
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd dyndtc5081b - 8"iv ext set ndle free v slide clmp m/lu had flow issues it was reported by the customer that concern w/power injection.Issue occurred with a stoke patient involved and set is not power injection rated and caused an extravasation on this stroke patient.I am not going to pretend what that means.But we have pulled all of these off the shelf and now have the b braun product in." verbatim: rcc received a complaint via email.Email(s) attached.Concern w/power injection.Issue occurred with a stoke patient involved and set is not power injection rated and caused an extravasation on this stroke patient.I am not going to pretend what that means.But we have pulled all of these off the shelf and now have the b braun product in.".
 
Additional Manufacturer Narrative
It was reported by the customer that concern w/power injection.Issue occurred with a stoke patient involved and set is not power injection rated and caused an extravasation on this stroke patient.Eight samples of extension set dyndtc5081b was submitted for quality evaluation.The extension sets were visually inspected and no damages or abnormalities were identified.The extension sets were then connected to a sample infusion set and primed using water.A simulated infusion was conducted at a rate of 125 ml/hr for 1 hour.There were no signs of leakage, air-in-line or occlusions for any of the samples submitted.Additionally, the volume dispensed was collected into a graduated cylinder to verify the volume dispensed.The amount of fluid dispensed was accurate.Due to the reported failure not being replicated, a root cause could not be determined.Manufacturing has been made aware of the issue and we will continue to monitor this issue to determine if future action is needed.A device history record review for model dyndtc5081b lot number 23085292 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 09aug2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD DYNDTC5081B - 8"IV EXT SET NDLE FREE V SLIDE CLMP M/LU
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19424643
Report Number9616066-2024-00813
Device Sequence Number7947111
Product Code FPA
UDI-Device Identifier40888277114839
UDI-Public(01)40888277114839
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2026
Device Catalogue NumberDYNDTC5081B
Device Lot Number23085292
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2024
Supplement Date Received by Manufacturer08/28/2024
Initial Report FDA Received Date05/30/2024
Supplement Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown